# SDR UIEA2018012500111

- Difficulty date: January 24, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 87,957 hours, 16,287 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 1922
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING AFT FUEL PUMP INOPERATIVE.  TROUBLESHOT IAW FIM 28-22- FT 820, WIRING CHECKED GOOD.   REMOVED AND REPLACED THE BOOST PUMP,  OPS CHECKED GOOD IAW AMM 28-22-03.  NO LEAKS NOTED.
